# SDR DHL2001705506

- Difficulty date: April 18, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Damaged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENG, LWR COWL INTERNAL SURFACE, RIGHT AFTER 2ND U-BOLT, STRINGER PREVIOUS DOUBLER REPAIR SHOWS BIG HOLE (8 O''CLOCK POS APPROX).  REMOVED DAMAGED EXISTING DOUBLER IAW B727 SRM 51-30-2.  FABRICATED DOUBLER 8 X 12 2024-0 .050 LOT 471153 PO 8319629.  HEAT TREATED IAW SRM-1003 FIG NR 6.  CLEANED, TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW DOUBLER IAW B727 SRM 51-30-2.
